# SDR ASAA2018082855927

- Difficulty date: August 25, 2018
- Submitted: August 28, 2018
- Operation: Air carrier
- Aircraft: N922VA
- Make and model: Airbus A321-253N
- Aircraft serial: 07639
- Aircraft time: 4,500 hours, 1,132 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Warning Message
- Condition: False Activation
- Location: Bleed Air
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

CLASS II MAINTENANCE MESSAGE FOR THE AIR BLEED DISPLAYED,  A & P 3687395.  ACFT GROUNDED.  RESET BOTH BMC IAW AMM 36-11-00, NO FAULT FOUND.
